# SDR 96ZZZX5115

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N520
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1164
- Engine: Lyc IO360A1B6
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: S1236C30420
- Condition: Defective
- Location: Flow Divider
- Part time: 299 hours
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A TOTAL DROP IN FUEL PRESSURE DURING CLIMB-OUT LANDING WITHOUT INCIDENT.  UPON INSPECTION, FOUND FUEL PRESSURE HOSE FROM FIREWALL TO FLOW DIVIDER LEAKING PROFUSELY WHERE THE RE-USABLE SOCKET THREADS TO HOSE.  THIS HOSE WAS PURCHASED FROM CESSNA ON 8-93 AND INSTALLED.  THE METAL IDENTIFICATION BAND HAD AN ASSEMBLY DATE OF 4-85.  RECOMMEND CESSNA REVIEW THEIR POLICY ON SHELF LIFE OF HOSES WHICH AT PRESENT IS CONTRARY TO THE HOSE MANUFACTURER. SUBMITTER STATED THIS SITUATION COULD HAVE BEEN CATASTROPHIC.
